Volume 55, 2020

Issue 3

Խմբագրական Կազմ; Խմբագրական կոլեգիա.
Volume 55 (2020), Issue 3


Banerjee, A. and Basir Ahamed, M. Results on meromorphic function sharing two sets with its linear c-difference operator.
Volume 55 (2020), Issue 3, pp. 3-20


Filipuk, G. and Ishkhanyan, A. and Derezinski, J. On the derivatives of the Heun functions.
Volume 55 (2020), Issue 3, pp. 21-29


Hakopian, H. and Vardanyan, N. On the Noether and the Cayley-Bacharach theorems with PD multiplicities.
Volume 55 (2020), Issue 3, pp. 30-42


Keryan, K. and Khachatryan, A. A uniqueness theorem for Franklin series.
Volume 55 (2020), Issue 3, pp. 43-56


Krasniqi, Xh. Z. and Szal, B. On the integrability with weight of trigonometric series.
Volume 55 (2020), Issue 3, pp. 57-67


Минасян, А. Г. Состоятельность избыточного риска в робастном оценивании Гауссовского среднего.
Volume 55 (2020), Issue 3, pp. 68-74


Mir, A. and Shaikh, Ibrahim Some upper bound estimates for the maximal modulus of the polar derivative of a polynomial.
Volume 55 (2020), Issue 3, pp. 75-84


Tugores, F. and Tugores, L. A note on recursive interpolation for the Lipschitz class.
Volume 55 (2020), Issue 3, pp. 85-90


От редакции Содержание; Contents.
Volume 55 (2020), Issue 3